Burning feet

Burning feet

Has anyone experienced burning soles of the feet? I was just laid in bed last night and both feet started to burn as if I had been dragged across carpet. Really weird and random. As quick as it came it went. Is this just another random symptom we all deal with from time to time?

A MyLupusTeam Member said:

Yes, all the times! It’s a symptom of peripheral neuropathy...the first thing they do is check for diabetes as this is a common symptom for diabetics, but, I am not a diabetic and my neuropathy is due to my autoimmune condition.

posted 4 months ago
A MyLupusTeam Member said:

foot specialist.. mine is unreal & I love her compassion.

posted 4 months ago
A MyLupusTeam Member said:

Burning sensation is a type of nerve pain. If you can tolerate it, let it be...it part and parcel of autoimmune condition else, talk to your doctor, he can prescribe you something for this kind of nerve pain...in my experience, it’s best if you are able to tolerate and not have to take any medication...take medicine only if absolutely necessary.

posted 4 months ago
A MyLupusTeam Member said:

Yeah me too. I see the red lupus face rash when I look in the mirror after a really active and stressful day. But so far this past 1 and 1/2 year it didn’t break out fully (and stay for months/ years) on my face like precious times before. I think the SLE meds (especially Prednisone and Plaquenil) prevented that.

edited, originally posted 4 months ago
A MyLupusTeam Member said:

Oh yeah I get that quite often even now. But it was way, way worse about 1-3 years ago when I was on no meds whatsoever. Also not only my soles were on fire but even my achille and tendons around that whole area too. Last year before I was diagnosed with SLE. Even when I was lying down on my bed most of that day. And I could barely sleep because all of that pain and migraines from hell. However as soon as I was diagnosed and started the meds it became a whole better.

@A MyLupusTeam Member yeah me too, my hands were burning so much it was painful to hold anything. The meds took away 70% of that pain. And now I only get that pain when I’m on my phone for many hours, like for a half day etc.

edited, originally posted 4 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in